# SDR DALA1250400942

- Difficulty date: October 10, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1250-1271
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  A CRACKED WAS FOUND ON LONGERON 19RT FROM BS 1250 TO 1271 AT RT UTILITARY TUNNEL OF AFT CARGO COMPARTMENT.  REMOVED LONGERON SECTION BS 1260-1279 AND INSTALLED NEW  SECTION AND SPLICE IAW SRM 53-02, FIG 18.
